# SDR C2XA03TY099

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,452 hours, 10,833 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Split
- Location: Elevator
- Part time: 5,438 hours, 4,828 cycles
- Component: Elevator
- Component part number: 14535226623
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH GUSTLOCK ENGAGED, AIRCRAFT EXPERIENCED WINDS GUSTING 54+KTS. GUSTLOCK DISENGAGED.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE LEFT ELEVATORS UPPER SKIN DAMAGED.  MAINTENANCE REPAIRED THE DAMAGE AND BALANCED ELEVATORS IAW EC5520-0026 AND AMM-51-60-00.  TEST FLIGHTED GOOD.
